JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 4
May-2018
eISSN: 2349-5162

Unique Identifier

JETIR1804351

Page Number

750-755

Share This Article


Title

Some Product cordial families of double crown graphs of wheel.

ISSN

2349-5162

Cite This Article

"Some Product cordial families of double crown graphs of wheel.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 4, page no.750-755, April-2018, Available :http://www.jetir.org/papers/JETIR1804351.pdf

Authors

Abstract

We discuss one point union families obtained by double crown graphs such as W3++, W4 ++, W5++W6++etc.We show that all these families are product cordial. We have taken one point union at different vertices of given graph to produce pairwise different structure ( upto isomorphism) and we have obtained particular product cordial labeling of the families.

Key Words

product, cordial, wheel, crown, fusion, labeling.

Cite This Article

"Some Product cordial families of double crown graphs of wheel.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp750-755, April-2018, Available at : http://www.jetir.org/papers/JETIR1804351.pdf

Publication Details

Published Paper ID: JETIR1804351
Registration ID: 181546
Published In: Volume 5 | Issue 4 | Year May-2018
DOI (Digital Object Identifier):
Page No: 750-755
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Some Product cordial families of double crown graphs of wheel.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp750-755, April-2018, Available at : http://www.jetir.org/papers/JETIR1804351.pdf




Preview This Article


Downlaod

Click here for Article Preview